# SDR DALA2020020700994

- Difficulty date: January 26, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,051 hours, 15,525 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO COMPARTMENT FOUND 01 EA SHEAR TIE SURFACE CORROSION AT STA 1285 BETWEEN S-38L AND S-37L OUT OF LIMITS. REPLACED SHEAR TIE. (LP 1479329)
